About a month ago, I started developing shortness of breath upon mild exertion. It has slowly been getting worse, with more activities restricted. I have also had brady/tachy issues (HR in low 30's to high 130's), dizziness, heat intolerance, and stroke-like symptoms (confusion, memory loss, "spaciness").
Lately, I have had tachycardia (100's, high for me) anytime I stand or have any mild extertion (cooking in the kitchen or short walks), erratic HR (fluctuates between 50's to 100's to 50's, all with no exertion), and shortness of breath (I feel like I have run 5 miles when I walk up a flight of stairs). On occasions, I feel like my heart "stops" just for about 5 seconds, followed by several heavy heartbeats. I need at least 10-12 hrs of sleep a day not to feel exhausted the next day (used to sleep 7-8hrs).
Cardio ruled out ASD and structural defects, but electrical tests were not done as they felt it was not a pacemaker issue. I have never shown signs of a pulm infection (or infection at all, other than a 100deg fever the first few days of symptoms), no anemia, not thyroid irregularities, no Pum Embolism. I had an EEG, but have not received the results, and have an MRI scheduled soon. Pulm tests on the first day of symptoms indicated a "mild obstruction," but subsequent tests are clear- not even any signs of asthma.
I had a stroke from a head injury about 8 years ago, and suffered hemiparalysis with mental impairment, but that cleared up after about 2 mos. I have a family history of heart disease (atrial fib and congest heart failure), and a sibling had unexplained muscular seizures several years ago.
Before this, I was a very healthy 30 year-old, exercised regularly (but was not a marathoner), and my HR was usually mid-50's to mid-60's. I never had these problems and the doctors seem baffled. Any ideas?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?